# SDR N6WA20101106

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 14,404 hours, 10,112 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING , LT EMERGENCY DOOR CAUTION INTERMITTENT.   INSPECTED LT EMERGENCY DOOR IAW AMM 52-21-00.  NO FURTHER DEFECTS AT THIS TIME.  NO CAUTION MSG ON EICAS.
